# SDR 2006UALA01224

- Difficulty date: June 21, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 16,728 hours, 6,363 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Adapter
- Part number: B144971
- Part serial: N9805
- Condition: Leaking
- Location: Slide Indicator
- Component: Slide
- Component part number: D31517721
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE,  GAUGE THREADS AND GAUGE ADAPTER THREADS WERE DAMAGED.  REPLACED VALVE ALONG WITH GAUGE AND GAUGE ADAPTER.
